Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Withdrawals?

Oct 25, 2015 8:53 PM

Hi all,

I have a question, staring Saturday I woke up feeling like death. Not just my normal pain, my head feels like it's full of cotton balls or something like that. My joints all ache, I'm nauseated, I have a fever, skin hurts the chills etc. and all I want to do is sleep. Which I cannot do because I have a 3 year old daughter.
My question is this, I was put on Norco for 2 weeks, then my doctor switched me to Fentanyl patches. Which I had 2 patches on for less than 24 hours and was instructed by my doctor to discontinue usage. I was having some bad side effects. I waited 2 days and was in so much pain, I tried 1 patch and had the same problems, so I took it off after about 8 hours. That was last weekend. My sister who is on morphine and muscle relaxers and anxiety meds. All for good reasons. She thinks I'm going through opiate withdrawals. I think it's the flu. Could I possibly be going through withdrawals after only being on those meds for such a short time?

Last year I took myself off OxyContin, oxycodone and soma cold turkey. I had been taking for a few months and I had no withdrawals. I'm confused, but I feel like hell and wish this would stop now.

Any advice about withdrawal would be much appreciated

✌️💜

So here's

Oct 25, 2015 9:43 PM

Anonymous, I'm not sure because I've never taken those meds (allergies). I guess it's possible. But I do know there is a bug going around (norvo virus). I wish you will soon. You're in my prayers. 🙏🌼

Oct 25, 2015 9:50 PM

Fentanyl patches are in micrograms mcg if look at the pkg. This is because it is one of the strongest meds out there. U may be going through withdrawals. My question is what was the dosage and why in heavens name did u have on 2 patches?

Oct 25, 2015 9:53 PM

He gave me 25mcg and said if that didn't help try putting a second one on so I did but it made my headache flare and nothing would take it away and my blood pressure went up. So my doc said no more. So even from just 24+8 hours 2 days apart I could be having withdrawals a week later? Okay ty Cearea!

Oct 25, 2015 10:00 PM

I don't think that is withdrawals. I asked because I was on those for a few yrs till the sticky stuff started blistering my skin. I was up to 100 mcg. Then they gave me the lollipops which worked great. Did u get a flu shot recently? I've talked to a lot of people who have gotten really sick from it. I ended up in the ER from the shot. Anyway, I hope you feel better soon. Hugs

Oct 25, 2015 10:04 PM

Thank you CearRA, no funny enough I was supposed to get a flu shot but they forgot to give it to me. Hopefully this will be a fast flu :)

Oct 25, 2015 10:50 PM

Hope it goes well. Certainly sounds like a withdrawal. Of course in yr case i wpuldnt know. Ahhhh, our complex, complex nervous systems. I sometimes would like a different one, a better, simpler one. Ill bet you do too.

Oct 26, 2015 1:42 AM

If they would figure out how to do a brain transplant and put my brain into a body that doesn't hurt I'd be thrilled!! Lol

Oct 26, 2015 3:14 AM

Cearea it sounds like withdrawals I recently had to go cold turkey of a few pain meds etc and I had same symptoms it doesn't feel nice at all hey? I would like the brain body change also especially one with an awesome neck and shoulders that didn't get migraines and wasn't in pain 24/7 haha!!

Oct 26, 2015 3:49 AM

It does sound like you are going through withdrawal symptoms. I know that's not what you want to hear but it sounds identical to what happens when you are in withdrawal. I also would like to have one of those body transplants lol. One that doesn't stay in pain and depression 24/7

Oct 26, 2015 12:32 PM

Anonymous, it sounds to me like you're having withdrawal symptoms. See, you were on the Norco first before the fentynal patch. Therefore, the Norco was still in your system and the patch kept the withdrawals at bay, so you went from one med to the other and then nothing. Take good care of yourself and call the doctor. Feel better fast. Sending {{{Hugs}}} and prayers your way.💕🙏🏻🌻

Oct 26, 2015 3:07 PM

Thank you, it's really okay if these are withdrawals it's just I've not had this happen before. It seemed so strange. I have some phenegran and that really helped with the nausea. Last night I was only able to sleep for 3 hours and been up since. They need to put me on something until they get my referral to a pain management specialist. The not sleeping makes everything seem and feel worse for me anyhow. Having a small child is very difficult when you can barely take care of yourself. This crud is affecting my life so poorly that it is affecting my self care and my child's care. It's darn hard to give her a bath and get her dressed. I am very thankful for the times my older daughter is available to help me. I see my doctor on Thursday and a hematologist on Friday. You know I've just started seeing this doctor and in 4 visits he has done more to get to the root of my issues than any other doctor has done in 22 years. I feel really blessed by this. I want answers and he wants me to have them. Thank you all! Blessings ✌️💜

Oct 26, 2015 4:05 PM

Anonymous, I pray you feel better soon! Just remember your withdrawal won't last forever just like this whatever it is I have is will lol!🙏💕

Oct 26, 2015 4:21 PM

Anytime my friend! 😉💕

Oct 26, 2015 4:39 PM

Just stopped taking oxycotion fenyal 100mcg, Colindine.3mcg 7 day path morphine ER 100mg to 60mg now and perocets, 0.1mcg Colindine

Oct 26, 2015 4:44 PM

Much better stopped by the Grace of God and a dorsal stimulator too... my GI tract has started working again

Ready to start relieving your pain?

Join Community